RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1996, Volume 30, Issue 4, Pages 68–71 (Mi faa553)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Integrable Systems Generated by a Constant Solution of the Yang–Baxter Equation

I. Z. Golubchik, V. V. Sokolov

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

DOI: https://doi.org/10.4213/faa553

Full text: PDF file (415 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1996, 30:4, 275–277

Bibliographic databases:

UDC: 514.7+519.4
Received: 04.05.1995

Citation: I. Z. Golubchik, V. V. Sokolov, “Integrable Systems Generated by a Constant Solution of the Yang–Baxter Equation”, Funktsional. Anal. i Prilozhen., 30:4 (1996), 68–71; Funct. Anal. Appl., 30:4 (1996), 275–277

Citation in format AMSBIB
\Bibitem{GolSok96}
\by I.~Z.~Golubchik, V.~V.~Sokolov
\paper Integrable Systems Generated by a Constant Solution of the Yang--Baxter Equation
\jour Funktsional. Anal. i Prilozhen.
\yr 1996
\vol 30
\issue 4
\pages 68--71
\mathnet{http://mi.mathnet.ru/faa553}
\crossref{https://doi.org/10.4213/faa553}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1444465}
\zmath{https://zbmath.org/?q=an:0895.35097}
\transl
\jour Funct. Anal. Appl.
\yr 1996
\vol 30
\issue 4
\pages 275--277
\crossref{https://doi.org/10.1007/BF02509622}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996XE19100009}


Linking options:
  • http://mi.mathnet.ru/eng/faa553
  • https://doi.org/10.4213/faa553
  • http://mi.mathnet.ru/eng/faa/v30/i4/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Gladkov, V. V. Dmitrieva, R. A. Sharipov, “Some nonlinear equations reducible to diffusion-type equations”, Theoret. and Math. Phys., 123:1 (2000), 436–445  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Kupershmidt, B, “Left-Symmetric algebras in hydrodynamics”, Letters in Mathematical Physics, 76:1 (2006), 1  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:252
    Full text:100
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021